Couldn't find what you looking for?

TRY OUR SEARCH!

i had a bad cold so the doctor put me on amoxacillin. a few days after i took it, i noticed i was getting what seemed to be a yeast infection. it was itchy and sort of burned to the touch and i had the yeast infection discharge. i found the little tube of itch relief from a yeast infection kit in my closet, so i used it because i was too afraid to say anything to my stepmom about getting a yeast infection kit of my own. it seemed to be a little better yesterday and this morning and the yeasty discharge went away.
i just went to the bathroom and when i wiped it was bloody, and it also sort of burned to pee around my labia. i took a handmirror and looked. it looks raw and near the top above my clit the skin is broken. it is dark red and swollen instead of healthy pink, but i have discharge that looks normal. all of it burns/stings to touch. what could this be and what do i do?

Loading...

User avatar
Health Ace
6851 posts
If this began after the doctor gave you the amoxycillin, you tell the doctor about it.

If you have an open sore you should see the doctor again anyway.
Reply

Loading...

Hi there,

Have you found a cure yet? Really would like to know, cause doctors seem clueless and or useless about this topic!
Reply

Loading...

This is so weird. I'm having the same thing happen. And I just got amoxicillin too!
Reply

Loading...